# SDR AALA201805259006

- Difficulty date: May 23, 2018
- Submitted: May 28, 2018
- Operation: Air carrier
- Aircraft: N301NW
- Make and model: Boeing 737823
- Aircraft serial: 33342
- Aircraft time: 5,159 hours, 2,031 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Cracked
- Location: L4 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED DAMAGE TO THE WINDOW AT THE L4 DOOR. CHECKED AND FOUND APPROXIMATELY A 1/2 INCH CRACK IN THE INNER PANE. VISIBILITY OK.  REPLACED IAW AMM 56-31-00.  OK FOR SERVICE.
